# SDR C2XA03TY058

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 7,601 hours, 5,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE LT SILL WAS FOUND CORRODED IN SEVERAL PLACES BETWEEN FR 19 AND 20.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND SILL IAW EMB-135/145 SRM 51-40-02.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
